Author's Reply to the Review of R. Shuy (2002) <i>Linguistic Battles in Trademark Disputes</i>, reviewed by Jennifer Westerhaus, Vol 10.2

Authors

  • Roger W. Shuy

DOI:

https://doi.org/10.1558/ijsll.v11i1.156

Downloads

Published

2004-03-05

How to Cite

Shuy, R. W. (2004). Author’s Reply to the Review of R. Shuy (2002) <i>Linguistic Battles in Trademark Disputes</i>, reviewed by Jennifer Westerhaus, Vol 10.2. International Journal of Speech, Language and the Law, 11(1), 156–158. https://doi.org/10.1558/ijsll.v11i1.156

Issue

Section

Book Reviews